# SDR 96FDEA00010

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498113
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01), ON STR FLANGE AT BS 720 LT STR 4.  REMOVED DAMAGED SECTION OF STR, FABRICATED AND INSTALLED REPAIR PARTS PER FEDEX SRM 53-10-3.
